I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2003, VOLUME 9, NUMBER 1, PAGES 103-111
E. M. Kreines
View as HTML View as gif image
This paper is devoted to interrelations between the combinatorial structure of plane graphs and algebraic properties of systems of equations related to Belyi functions for these graphs. The main purpose is to describe some families of plane graphs possessing parasitic solutions and some families of plane graphs such that each solution of the corresponding systems is not parasitic and has multiplicity one.
|Main page||Contents of the journal||News||Search|
Last modified: April 4, 2004.